# SDR WRLA200302

- Difficulty date: February 18, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N541SA
- Make and model: Doug DC10*
- Aircraft serial: 46541
- Engine: Ge CF650*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pressure Switch
- Part number: 21S00434
- Part serial: C298
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE OIL STRAINER CLOG CAME ON AFTER TAKEOFF LIGHT-SHUT DOWN ENGINE. IAW FLIGHT MANUAL PROCEDURES, RETURNED TO DEPARTURE STATION.  REMOVED AND REPLACED NR 3 OIL STRAINER PRESSURE SWITCH.  PERFORMED ENGINE RUN UP PRESSURE AND TEMPERATURE NORMAL SYSTEM OPS/LEAK CHECK, GOOD.  FILTER INSPECTION CLEAN, NO DEFECTS.  C/A:  REPLACED OIL PRESSURE SWITCH AND FILTER.
